Xanax or klonopin- which is making me feel increased anxiety

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kevinNY
New Member


Date Joined Aug 2007
Total Posts : 17
   Posted 9/18/2007 2:51 PM (GMT -7)   
Hey guys

I took klonopin for 2 weeks, reaching 2mg split through the day. (it had no good or bad affect on me)

i then met my doctor after the 2 weeks and was prescribed xanax. i quit the klonopin cold turkey (cause i didnt think 2 weeks was long enough to get withdrawal) .

i took .5mg xanax that night and then took 4mg the next day(wednesday) and it worked wonders.

then came saturday and i felt extra nervous (the last thing i took was the 4mg of xanax wednesday night). so saturdaynight i took 3mg of xanax and felt fine. even sunday i was fine

then comes monday and today and i feel extra nervous.

my question is, am i in withdrawal from the 2 weeks of klonopin use?:
or is xanax having a delayed rebound anxiety affect on me?

i find it weird that it would be xanax giving me problems 2 days later and not the immediate day after but is it weird to have increased anxiety (withdrawal) from 2 weeks of klonopin use?
If anyone wants to get to know alittle about me this is my bebo page. If you got one feel free to add me =)

ireminduof.bebo.com


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/19/2007 8:27 AM (GMT -7)   

IMHO I do not think you are having withdrawal from Klonopin but you are all over the place with your doses of Xanax which could be causing your anxiety to be uncontrolled.

What is your dosing instruction for the Xanax?  It would help to know what the Doctor ordered? :)

Thanks


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


kevinNY
New Member


Date Joined Aug 2007
Total Posts : 17
   Posted 9/19/2007 11:42 AM (GMT -7)   
I was prescribed .5mg of xanax, not for daily use but as needed. i tried .5mg one night and it had no affect the next day i took 3.5mg and it worked fine. it didnt make me drowsy or give me any euphoric feelings, it just made me absolutely normal. which is why i feel its around the target dose.

but there was no specific instructions on how much to take as nothing really works for me, so if i kept taking .5mg until i see her next she will just say take more.

can you give me an idea of how much xanax people are taking on an as needed basis. i heard 4mg is quite common. thanks for the reply

i feel alittle better today. friday is when i will next take xanax (my last time will have been saturday) . so if i feel even better by friday and then after taking xanax i get worse again by sunday or monday then i guess it will be the xanax.

but is this something you've heard of. someone taking xanax (generic) at 3.5/4mg once or twice a week and having a rebound anxiety affect?

thanks again for you're time
If anyone wants to get to know alittle about me this is my bebo page. If you got one feel free to add me =)

ireminduof.bebo.com

Post Edited (kevinNY) : 9/19/2007 12:43:44 PM (GMT-6)


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 9/19/2007 10:19 PM (GMT -7)   
Yeah, as a short acting benzo, it does cause many people to have rebound anxiety symptoms when they come down.

I wouldn't totally rule out Klonopin withdrawal, either. Two weeks is about the time necessary for it to reach a steady plasma level. The withdrawal shouldn't be unbearable for most people at that point, but my guess is that they'd feel something. If you were taking the Xanax regularly enough to "replace" the Klonopin it would likely alleviate the withdrawal phenomena, but the thing is you can't really replace Klonopin with Xanax because of their different half lives among other things.

Xanax is a drug you have to be very careful with, in my opinion. Four milligrams of Xanax is quite a bit. I certainly wouldn't take that much on any kind of regular basis at all. Take what works for you, but make sure your physician knows what you're doing and that your physician is a good one. You do NOT want to get hooked on that stuff. If you only take it once or twice a week I'd guess you'd be alright in terms of addiction, but from certain things you said I'd look for a second medical opinion if I were you.

Xanax is a potent drug and doctors should tell their patients how to use it, and even more importantly, how not to use it.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


kevinNY
New Member


Date Joined Aug 2007
Total Posts : 17
   Posted 9/20/2007 7:17 AM (GMT -7)   
Thanks debaser. Yea its very worrying. i'll know by the weekend if its the xanax cause my anxiety has gone back to a normal level. I'll be taking 3.5mg of xanax tomorrow so if my anxeity increases again it has to be the xanax
If anyone wants to get to know alittle about me this is my bebo page. If you got one feel free to add me =)

ireminduof.bebo.com

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:35 AM (GMT -7)
There are a total of 2,734,001 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
241 Guest(s), 13 Registered Member(s) are currently online.  Details
Bui, wthj53, THE HAPPY TURTLE, AngelsmamaDorseysdaughter, Smeadley, Hope4all, johndoss, Stanislav, fightUC, SharonZ, Southern Comfort, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer